# SDR TRAX200801073

- Difficulty date: August 30, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 23,193 hours, 19,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN FROM INSIDE.  C/W OPERATIONAL CK OF PASSENGER DOOR IAW CRJ 200 AMM 52-11-00 NO DEFECTS NOTED OK FOR SERVICE.
